Alert archive / North Carolina / River Flood Warnings in 2020

River Flood Warning 21, NWS Raleigh, NC

April 30, 2020Davidson County, Davie County, North Carolina

NWS Raleigh, NC issued this river flood warning at Apr 30, 2020, 12:45 PM EDT for Davidson County, Davie County, North Carolina. It took effect at Apr 30, 2020, 11:51 PM EDT. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Apr 30, 2020, 12:45 PM EDT (16:45 UTC)
In effect from
Apr 30, 2020, 11:51 PM EDT
Expired
May 1, 2020, 10:21 AM EDT
In force
11 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

Counties Davidson County, NC, Davie County, NC

The radar

The Roanoke radar (KFCX), 133 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yadkin River at Yadkin College (YADN7). The gauge peaked at 17.62 ft at May 1, 2020, 3:00 AM EDT.

actionminormoderate102004/3005/0105/02
Action stage
17 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

614 
WGUS42 KRAH 301645
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
1245 PM EDT Thu Apr 30 2020

...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Yadkin River At Yadkin College affecting Davidson and Davie 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-010445-
/O.NEW.KRAH.FL.W.0021.200501T0414Z-200502T1317Z/
/YADN7.1.ER.200501T0414Z.200501T1800Z.200502T0117Z.NO/
1245 PM EDT Thu Apr 30 2020

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Yadkin River At Yadkin College.
* from late tonight to Saturday morning, or until the warning is 
  cancelled.
* At 12:00 PM Thursday the stage was 10.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late 
  this evening and continue to rise to near 20.7 feet by tomorrow early afternoon. The river will fall below flood stage by tomorrow late 
  evening.
* Impact...At 21.0 feet, Lower level primitive campsites at the 
  Thousand Trails Preserve off US64 begin to flood.

&&

The following are the latest observations and 7 AM EST forecast 
stages for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM EST
LOCATION         STG  STG  DAY TIME    Fri   Sat   Sun   Mon   Tue

Yadkin River
 Yadkin College   18  10.6 Thu 12 PM  20.4  12.2   5.9   4.5   4.1


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$
2 follow-up statements
697 
WGUS82 KRAH 010135
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
935 PM EDT Thu Apr 30 2020

...The Flood Warning continues for the following rivers in North 
Carolina...

  Yadkin River At Yadkin College affecting Davidson and Davie Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-011335-
/O.EXT.KRAH.FL.W.0021.200501T0351Z-200502T0430Z/
/YADN7.1.ER.200501T0351Z.200501T1200Z.200501T1630Z.NO/
935 PM EDT Thu Apr 30 2020

The Flood Warning continues for
  the Yadkin River At Yadkin College.
* until late Friday night, or until the warning is cancelled.
* At  9:00 PM Thursday the stage was 16.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tonight and 
  continue to rise to near 19.8 feet by tomorrow morning.The river 
  will fall below flood stage by tomorrow early afternoon.
* Impact...At 21.0 feet, Lower level primitive campsites at the 
  Thousand Trails Preserve off US64 begin to flood.
* Impact...At 18.0 feet, Minor flooding of mainly farmlands on both 
  banks.
* Impact...At 15.0 feet, The river is at bankfull.


&&

The following are the latest observations and 7 AM EST forecast
stages for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM EST
LOCATION     STG   STG  DAY TIME     Fri   Sat   Sun   Mon   Tue

Yadkin River
  Yadkin Col  18  16.3 Thu 09 PM    19.8  10.0   5.8   5.8   5.6


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$
345 
WGUS82 KRAH 011421
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
1021 AM EDT Fri May 1 2020

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Yadkin River At Yadkin College affecting Davidson and Davie 
  Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-011451-
/O.CAN.KRAH.FL.W.0021.000000T0000Z-200502T0430Z/
/YADN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1021 AM EDT Fri May 1 2020

The Flood Warning is cancelled for
  the Yadkin River At Yadkin College.
* At 10:00 AM Friday the stage was 15.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested just below flood stage at 17.7 feet. 
  The river will fall to 5.9 feet by tomorrow morning.
* Impact...At 15.0 feet, The river is at bankfull.

&&

The following are the latest observations and 7 AM EST forecast 
stages for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM EST
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed

Yadkin River
 Yadkin College   18  15.0 Fri 10 AM   5.9   4.0   5.7   5.7      


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Apr 30, 10:15 AM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 30, 10:15 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
1015 AM EDT Thu Apr 30 2020

.SYNOPSIS...
A cold front and associated band of heavy showers and storms will
cross the region this morning, followed by patchy lighter showers
this afternoon. A secondary cold front will move through the region
tonight, as an upper level low tracks over the area through Friday.
High pressure will build over the Southeast states over the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1015 AM Thursday...

Just a few timing tweaks needed to the forecast this morning. The
primary band of heavy showers (largely lightning-free in the last
several hours, according to ground networks and GOES GLM data)
associated with the main cold front is slowly plodding through the
Coastal Plain, generating widespread rates of one-third to one-half
inch an hour and a few totals near an inch per hour. A nearly solid
area of trailing moderate stratiform rain extends back over pretty
much the entire CWA, although rates lighten up considerably over the
far W fringe. The strong/gusty SSE winds of earlier this morning
have decreased and shifted to a WNW or variable direction over the
entire area. But as a secondary trough swings through late today
with surface winds backing a bit to SW, we should still see quite a
bit of cloudiness through the rest of the day. And with falling
heights aloft as the mid level low over S MI wobbles E with its
associated trough axis slowly approaching NC, the threat of a few
showers will hold this afternoon, after a brief relative respite.
Will keep pops no greater than chance later today. Temps should
rebound a bit but stay on the cool side, with highs in the mid 60s
to near 70, although more extensive cloudiness may necessitate
knocking these highs down a degree or two more. -GIH

Earlier discussion from 315 AM: A strong line of showers associated
with a cold front is currently moving across central North Carolina.
Have been a bit surprised by the general lack of lightning across
North Carolina, except for an isolated cell around midnight. On a
more regional scale, the primary area of lightning is with a second
line of showers that has formed ahead of the cold front itself.
While there is still certainly enough moisture present to produce
moderate to heavy rain along the front itself, perhaps this line
across eastern South Carolina is robbing some of the
energy/instability from reaching the front in North Carolina.

Over the last 6 hours, the timing of the front has slowed down
slightly. However, the line of showers is still expected to reach
the Triangle between 6-8am, Fayetteville between 8-9am, and Rocky
Mount between 10am-12pm. The region remains under a marginal threat
for both severe weather and flash flooding. The line is producing
rainfall rates up to an inch an hour, and with the slow movement of
the line, most places should pick up at least an inch of rain
between the line itself and the stratiform rain behind the line.
However, 1 hr flash flood guidance shows 2 to 3 inches of rain to be
necessary for flash flooding, and those rainfall rates will be very
hard to come by. In addition, while there is only a small amount of
instability for the showers to work with, winds are very strong just
one or two thousand feet above the ground, and even if the line
doesn't produce any thunderstorms, even a shower could still mix
some stronger winds to the surface. The synoptic winds have been 25-
35 mph, and stronger gusts are certainly possible along the front
itself.

The line of heavier showers should be pushing east of I-95 by early
afternoon, with a few hours of stratiform rain expected behind the
front itself. The high-resolution model guidance has come in several
degrees colder than the synoptic models, and brought down highs
about 5 degrees, with most locations remaining in the 60s. While
conditions should briefly dry out behind the stratiform rain, a
secondary cold front moving through after midnight could spark some
additional showers. Overnight lows will remain mild, with everywhere
outside the Triad remaining in the 50s.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 315 AM Thursday...

An upper low will continue to move southeast over the Mid-Atlantic
states Friday, and additional light scattered showers will be
possible during the daytime hours. With the movement of the upper
low and cloud cover persisting, highs will remain in the 60s, with
lows falling into the upper 40s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 135 AM Thursday...

In the wake of the departing upper low, Saturday and Sunday should
see broad longwave ridging across much of the southeastern CONUS. At
the surface, a ridge will build overhead on Saturday and move
offshore on Sunday as a cold front approaches from the Ohio Valley.
This will result in dry weather and above normal temperatures across
the area. Saturday's highs should top out in the mid to upper 70s,
whereas Sunday will see highs in the lower 80s along the VA/NC
border, with mid (even upper) 80s farther south. Records on Sunday
are generally in the low to mid 90s and those should remain intact,
but these are certainly the warmest temps we've had since early
April.

The aforementioned front should arrive Sunday evening/Monday
morning, although these are differences in the deterministic
solutions with respect to how much precip actually makes it across
the mountains and into central NC. GEFS plumes are indicative of a
few hundredths of an inch of precip, this is somewhat in line with
the NBM forecast for late Sunday night as well as the previous
forecast and no major changes were made.

From Monday onward, the area will reside in a relatively unsettled
pattern as a series of fast moving shortwave troughs within the
upper level northwesterly flow sweep through the area. Wednesday
looks to be the best chance of precip returning to the region as a
larger upper low dives southward from the Great Lakes. Timing precip
with this low is a bit of a challenge at this lead time but highest
PoPs are drawn in late Tuesday night into Wednesday afternoon, with
some drying expected afterward. As for temps, look for things to
moderate a bit by mid week although there could be quite a gradient
on Wednesday with the possibility of a stalled front setting up.
Post frontal rain-cooled air along the VA/NC border could knock
highs into the mid 60s whereas highs in the warm sector could remain
in the mid to upper 70s.

&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
As of 700 AM Thursday...

The cold front and associated line of heavy showers have already
moved through the Triad, with some light rain and MVFR conditions
observed. By mid morning rain will end and conditions will rise to
VFR.

As of 11Z, the line of showers was near RDU and FAY, and should
approach RWI around 13Z. While there has been some isolated
lightning across southern Northern Carolina, no lightning has been
observed within two counties of RDU, and have removed thunder from
that TAF. There has been enough lightning around FAY to keep in a
brief tempo group there, and there may be more instability present
due to daytime heating around RWI to allow thunder there.
Surprisingly, gusts along the line of showers have not been much
different from the synoptic wind gusts, peaking around 30 kt. While
LLWS has not been included in any TAFs because of a lack of
directional shear and that TAFs along and east of the line include
wind gusts, still cannot rule out a possible stronger gust along the
line. Immediately along the line, visibilities drop to IFR values,
but ceilings have not dropped as much as expected. If anything, the
TAFs may be too pessimistic in keeping IFR ceilings for several
hours. Ceiling restrictions may linger for a few hours after rain
ends before rising back to VFR heights. Some scattered showers are
possible late this afternoon into tonight, but no cig/vis
restrictions are expected with those showers.

Outlook: A secondary cold front will bring a chance for scattered
showers into Friday and present another chance for restrictions. By
Friday night high pressure will move in for the weekend. The next
chance of showers and restrictions should enter the region Sunday
night and Monday morning with a cold front.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Hartfield
NEAR TERM...Hartfield/Green
SHORT TERM...Green
LONG TERM...Leins
AVIATION...Green
Hazardous weather outlook, Apr 30, 11:12 AM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
1112 AM EDT Thu Apr 30 2020

NCZ007>011-021>028-038>043-073>078-083>086-088-089-011030-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
1112 AM EDT Thu Apr 30 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 30, 6:47 AM EDT, 5 hours 58 minutes before
Special Weather Statement
National Weather Service Raleigh NC
647 AM EDT Thu Apr 30 2020

NCZ026-027-041>043-077-078-088-089-301130-
Nash NC-Johnston NC-Franklin NC-Sampson NC-Harnett NC-Wake NC-
Wayne NC-Cumberland NC-Wilson NC-
647 AM EDT Thu Apr 30 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...SOUTHWESTERN
NASH...SAMPSON...EASTERN HARNETT...CUMBERLAND...SOUTHEASTERN WAKE...
SOUTHWESTERN WILSON...JOHNSTON AND SOUTH CENTRAL FRANKLIN COUNTIES
UNTIL 730 AM EDT...

At 646 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles southeast of Cary
to near St. Pauls. Movement was east at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Raleigh, Fayetteville, Cary, Goldsboro, Smithfield, Clinton,
Lillington, Wilson, Garner and Fuquay-Varina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3461 7831 3467 7832 3485 7850 3483 7890
      3492 7897 3576 7880 3595 7821 3558 7781
      3543 7783 3538 7780 3534 7782 3518 7783
      3515 7789 3519 7802 3518 7807 3519 7816
      3490 7815 3474 7820 3471 7811 3455 7825
TIME...MOT...LOC 1046Z 289DEG 21KT 3569 7875 3479 7901

Leins
Special weather statement, Apr 30, 7:15 AM EDT, 5 hours 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
715 AM EDT Thu Apr 30 2020

NCZ010-011-026>028-041>043-078-089-301230-
Edgecombe NC-Nash NC-Johnston NC-Franklin NC-Sampson NC-Warren NC-
Wake NC-Halifax NC-Wayne NC-Wilson NC-
715 AM EDT Thu Apr 30 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...NASH...
WARREN...SAMPSON...WESTERN EDGECOMBE...WESTERN HALIFAX...EAST CENTRAL
WAKE...WILSON...JOHNSTON AND FRANKLIN COUNTIES UNTIL 830 AM EDT...

At 714 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles northwest of
Norlina to near Zebulon to Jerome. Movement was east at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Rocky Mount, Goldsboro, Roanoke Rapids, Smithfield, Clinton,
Nashville, Louisburg, Warrenton, Wilson and Clayton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3654 7790 3651 7790 3643 7760 3567 7767
      3557 7782 3518 7783 3515 7790 3519 7802
      3519 7816 3490 7815 3474 7820 3471 7811
      3456 7825 3499 7864 3509 7867 3525 7862
      3533 7853 3538 7857 3631 7828 3655 7828
TIME...MOT...LOC 1114Z 250DEG 23KT 3655 7828 3581 7842 3486 7875

10
Special weather statement, Apr 30, 8:43 AM EDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
843 AM EDT Thu Apr 30 2020

NCZ011-027-028-043-078-089-301400-
Edgecombe NC-Nash NC-Sampson NC-Halifax NC-Wayne NC-Wilson NC-
843 AM EDT Thu Apr 30 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...EASTERN NASH...
EASTERN SAMPSON...EDGECOMBE...HALIFAX AND WILSON COUNTIES UNTIL 1000
AM EDT...

At 843 AM EDT, National Weather Service Doppler radar was tracking a
line of strong thunderstorms along a line extending from near Barley
to 7 miles north of Harrells. Movement was northeast at 25 mph.

Wind gusts up to 40 mph will be possible with these storms.

Locations impacted include...
Rocky Mount, Goldsboro, Roanoke Rapids, Tarboro, Nashville, Halifax,
Wilson, Mount Olive, Scotland Neck and Elm City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
outdoor objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3470 7837 3650 7783 3648 7765 3641 7755
      3632 7757 3632 7744 3621 7738 3610 7723
      3600 7741 3582 7735 3580 7747 3557 7782
      3518 7783 3515 7789 3518 7812 3519 7816
      3474 7820 3471 7811 3455 7825
TIME...MOT...LOC 1243Z 244DEG 20KT 3649 7776 3484 7819

GIH
Local storm report, Apr 30, 9:56 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
956 AM EDT THU APR 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     TSTM WND DMG     2 WSW SPRING HOPE       35.93N 78.13W
04/30/2020                   NASH               NC   UTILITY COMPANY

            TREES DOWN INTO POWER LINES.

&&

NP
Special weather statement, Apr 30, 10:06 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1006 AM EDT Thu Apr 30 2020

NCZ011-027-028-042-043-078-088-089-301600-
HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF ROANOKE RAPIDS, ENFIELD, SCOTLAND NECK,
NASHVILLE, SPRING HOPE, ROCKY MOUNT, TARBORO, PRINCEVILLE,
SMITHFIELD, SELMA, CLAYTON, WILSON, GOLDSBORO, FAYETTEVILLE,
SPRING LAKE, HOPE MILLS, CLINTON, AND ROSEBORO
1006 AM EDT Thu Apr 30 2020

...Showers and embedded thunderstorms with locally heavy rain and
wind gusts up to 40 mph will move northeast across the Coastal
Plain and exit the area by 1200 PM...

At 1000 AM, National Weather Service Doppler radar indicated a
line of showers with embedded thunderstorms stretching from near
Roanoke Rapids south to Rocky Mount to Goldsboro and south to
Clinton. The line was moving slowly east with individual
thunderstorms speeding northeast at 40 mph.

Rainfall rates of 0.5 up to 1.0 inches per hour can be expected
along with wind gusts up to 40 mph with the strongest storms. The
heavy rain may lead to localized flooding with streams and creeks
rising late this morning and into the afternoon. The heaviest
rain and strongest wind gusts will diminish from west to east with
just light to occasionally moderate rain expected after noon.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 1:23 AM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford82 min
Apr 30, 2:25 AM EDTSpecial Weather StatementRAHDavidson, Guilford, Montgomery, Randolph, Stanly50 min
Apr 30, 4:24 AM EDTSpecial Weather StatementRAHAlamance, Chatham, Lee, Moore, Orange, Person and 1 more66 min
Apr 30, 4:29 AM EDTAreal Flood AdvisoryRAHGuilford, Randolph3 hr
Apr 30, 5:19 AM EDTSpecial Weather StatementRAHChatham, Hoke, Lee, Moore, Scotland56 min
Apr 30, 5:30 AM EDTSpecial Weather StatementRAHDurham, Granville, Orange, Person, Wake60 min
Apr 30, 5:50 AM EDTSpecial Weather StatementRAHCumberland, Harnett, Johnston, Sampson, Wake55 min
Apr 30, 6:04 AM EDTAreal Flood AdvisoryRAHChatham, Durham, Granville, Orange, Wake3 hr
Apr 30, 6:27 AM EDTSpecial Weather StatementRAHGranville, Vance63 min
Apr 30, 6:47 AM EDTSpecial Weather StatementRAHCumberland, Harnett, Johnston, Sampson, Wake, Wayne43 min
Apr 30, 7:15 AM EDTSpecial Weather StatementRAHFranklin, Halifax, Johnston, Nash, Sampson, Warren and 2 more75 min
Apr 30, 7:58 AM EDTSevere Thunderstorm WarningRAHJohnston, Nash, Wayne, Wilson47 min
Apr 30, 8:43 AM EDTAreal Flood AdvisoryRAHJohnston, Nash, Wayne, Wilson3 hr
Apr 30, 8:43 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax, Nash, Wayne, Wilson77 min

Nearby

River Flood Warnings in North Carolina, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.